MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAS
Medical Device Problem Codes Obstruction of Flow (2423); Date/Time-Related Software Problem (2582); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer the reported via phone call that the insulin pump¿s clock running slow also no delivery alarm during priming process.Customer's blood glucose level was unknown at the time of the incident.The customer stated that the transmitter declined battery life.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
The pump passed the self test, rewind test, basic occlusion test, occlusion test, prime, excessive no delivery and displacement tests.No unexpected no delivery alarm was noted during testing.Also, the unit was programmed with the correct time/clock and monitored for seven days with no time/clock anomaly noted during testing.The pump had minor scratches on the lcd window.The reservoir tube lip was tested with the test reservoir locked in place properly and no anomaly was noted.

Brand Name
530G INSULIN PUMP MMT-551PNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8770418
Report Number2032227-2019-26951
Device Sequence Number11189533
Product Code OZO
UDI-Device Identifier00643169507302
UDI-Public(01)00643169507302
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAS
Device Catalogue NumberMMT-551PNAS
Device Lot NumberA3551PNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2019
Initial Date Received by Manufacturer 06/29/2019
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight135